MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-09-02
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the biomed troubleshooting low flow alert02) while arctic sun device was on patient.They were draining the pads.Had they cancelled this process and restart.The flow rate (fr) was initially 1.8lpm but quickly dropped to 0.4lpm.Guided to diagnostics screen showed that the system hours were 2894, pump hours, inlet pressure (ip) was -1.7psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 0.1lpm.Disconnected and reconnected, but they claim the right thigh pad will not connect to any port.Tried to start again with just three pads: inlet pressure (ip) was -3.8psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 1.2lpm.Asked if they had another device to check these pads against and stated that device was also alerting low flow.Nurse confirmed patient came in at 10pm last night and has not left the room.Stopped therapy, drained and disconnected pads and placed device in manual control manual was not disabled on this device.Just fluid delivery line (fdl) inlet pressure (ip) was -7.1psi, circulation pump command (cpc) 49 percentage, flow rate (fr) was 1.8lpm.Added right chest pad, inlet pressure (ip) was -0 psi, circulation pump command (cpc) was 0 percentage, flow rate (fr) was 0lpm.They had stopped therapy, restarted manual control, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 40 percentage, flow rate (fr) was 1.2lpm.Added left chest pad inlet pressure (ip) was -7psi, circulation pump command (cpc) was 77 percentage, flow rate (fr) was 2.1.Added left thigh pad, inlet pressure (ip) was -5.8psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 2.2lpm.Disabled manual and tried restart again.Inlet pressure (ip) was still -5.9psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 2.4lpm.Suggested replacing that right thigh pad with universal pad for now.Pad lot number: ngkr3396.Advised complaints team would need this pad back for investigation.Advised they call back if they continue to have issues.Unclear if this issue was pad or device related.Biomed at the bedside troubleshooting an alarm 02 low flow.The device was on a patient in icu.Confirmed therapy started around 10 pm last night.The device says therapy stopped.Had biomed empty pads and disconnected the pads.Walked biomed through enabling manual control, outlet monitor temperature (t1) was 18.8c, outlet control temperature (t2) was 18.8c, inlet temperature (t3) was 33.4c, chiller temperature (t4) was 6.1c, water flow rate (wfr) was 0 l/min, inlet pressure (ip) was -0.1psi, system hours were 3,361, and pump hours were 2,483.Informed biomed it appeared to be the circulation pump.Suggested they swap a new device on the patient and take this one to their shop for repair, s/n: (b)(6).
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "improper design of connector- pad not connected to fluid delivery line".The reported event is addressed within the labeling as it states" attach the pad¿s line connectors to the patient line manifolds.Begin circulating water through the pads using either patient temperature control mode (automatic) or water temperature control mode (manual).If the pads fail to prime or a significant continuous air leak is observed in the pad return line, check connections, then if needed replace the leaking pad.A review of the dhr did not show any problems or conditions that would have contributed to the reported event.Based on the results of the investigation, no additional actions are needed.Correction: d udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the biomed troubleshooting low flow alert02) while arctic sun device was on patient.They were draining the pads.Had they cancelled this process and restart.The flow rate (fr) was initially 1.8lpm but quickly dropped to 0.4lpm.Guided to diagnostics screen showed that the system hours were 2894, pump hours, inlet pressure (ip) was -1.7psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 0.1lpm.Disconnected and reconnected, but they claim the right thigh pad will not connect to any port.Tried to start again with just three pads: inlet pressure (ip) was -3.8psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 1.2lpm.Asked if they had another device to check these pads against and stated that device was also alerting low flow.Nurse confirmed patient came in at 10pm last night and has not left the room.Stopped therapy, drained and disconnected pads and placed device in manual control manual was not disabled on this device.Just fluid delivery line (fdl) inlet pressure (ip) was -7.1psi, circulation pump command (cpc) 49 percentage, flow rate (fr) was 1.8lpm.Added right chest pad, inlet pressure (ip) was -0 psi, circulation pump command (cpc) was 0 percentage, flow rate (fr) was 0lpm.They had stopped therapy, restarted manual control, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 40 percentage, flow rate (fr) was 1.2lpm.Added left chest pad inlet pressure (ip) was -7psi, circulation pump command (cpc) was 77 percentage, flow rate (fr) was 2.1.Added left thigh pad, inlet pressure (ip) was -5.8psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 2.2lpm.Disabled manual and tried restart again.Inlet pressure (ip) was still -5.9psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 2.4lpm.Suggested replacing that right thigh pad with universal pad for now.Pad lot number ngkr3396.Advised complaints team would need this pad back for investigation.Advised they call back if they continue to have issues.Unclear if this issue was pad or device related.Biomed at the bedside troubleshooting an alarm 02 low flow.The device was on a patient in icu.Confirmed therapy started around 10 pm last night.The device says therapy stopped.Had biomed empty pads and disconnected the pads.Walked biomed through enabling manual control, outlet monitor temperature (t1) was 18.8c, outlet control temperature (t2) was 18.8c, inlet temperature (t3) was 33.4c, chiller temperature (t4) was 6.1c, water flow rate (wfr) was 0 l/min, inlet pressure (ip) was -0.1psi, system hours were 3,361, and pump hours were 2,483.Informed biomed it appeared to be the circulation pump.Suggested they swap a new device on the patient and take this one to their shop for repair, s/n (b)(6).

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23154928
Report Number1018233-2025-08608
Device Sequence Number15991072
Product Code DWJ
UDI-Device Identifier00801741080104
UDI-Public(01)00801741080104(11)250606(17)270331(10)NGKR3396
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-09-02
Device Lot NumberNGKR3396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown